| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Uveitis (2122); Fibrosis (3167); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following intraocular lens (iol) implantation, the patient had significant amount of uveitis.And barely six weeks later, patient had dense fibrosis on both the posterior and anterior surface.There was regrowth observed in the anterior capsule.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Additional information provided in h.3.And h.10.All intraocular lenses (iols) are terminally sterilized with 100% ethylene oxide sterilization.Company huntington west virginia site uses an overkill sterilization approach, which greatly exceeds the minimum requirements for sterility.Critical parameters for sterilization cycles are recorded and retained for every sterilization load to demonstrate that the acceptance criteria for the sterilization process are met.The reporter has not responded to follow up requests.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).